# SDR 03049669

- Difficulty date: February 18, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N669BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emer Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIGN BULB INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED FOR CONTINUED SERVICE.
